# SDR P5CA2013042200019

- Difficulty date: April 22, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 54,181 hours, 8,918 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP -RIGHT   HORI STAB T/E CAVITY ELEV STA 406.8 WEB ANGLE FOUND CRACK P/N 65B03779-54 ( EMP-RIGHT   HORI STAB T/E CAVITY ELEV STA 406.8 CRACKED ANGLE P/N 65B03779-54 FABRICATED AND REPLACED IAW RI NO: RI-55-10-10177 REV A.
